# SDR AALA20110305TUL03

- Difficulty date: February 27, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 61,439 hours, 21,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB STATIONS 860 TO 880 DAMAGED.  REMOVED AND REPLACED CREASE BEAM WEB PER SRM 51-10-02-0G.
